No problem. Glad you got it. Hope it worth the wait. Haha.
Yeah, I know… it’s about time. I’ve been procrastinating like crazy.
I’ll be on my main account for now.
Just another indicator that James is either on new meds or the administration or dosage on his previous meds have changed. Aside from the obvious maniacal expression in his eyes, I noticed he’s looking kinda puffy. However, this could be because of the beard and his expression. In addition to the swelling on his face, there were reports of Holmes allegedly jerking and twitching in court.
Anyway, I looked up some anti-psychotics along with their side effects and found that one of Lithium’s side-effects include swelling… not just in the face but in hands, feet, etc. this isn’t to say that they all swell up but they can.
Here are the others that have swelling and weight gain listed as adverse effects:
Chloropromazine (branded as Thorazine, Largactil)
Quetiapine (branded as Seroquel, Xeroquel, Ketipinor) patent expired March 2012
Olanzapine (Zyprexa) significant weight gain
Asenapine (Saphris, Sycrest)
Ziprasidone (branded as Geodon, Zeldox)
Iloperidone (Fanapt, Fanapta, Zomaril)
Aripiprazole (Abilify, Aripeprex) Weight gain, swelling, as well as twitching and jerking.
On a side note:
Lmao at those who skipped school and missed work for this shit. Hahahahahahahadnauseum.
but he is
You go girl?
You like ? ;) my wrist is now officially sexy.
No, I don’t like. You need to go show your parents what you just did, sweetie. You’re going to need help along with your parents’ health insurance for this one.
Anyone who’s been looking at Jimmy’s photos over the years has to realize that the look in his eyes has completely changed. I’ve watched my friends and other people do the same things because of personal issues, and taking psychiatric drugs. Yes! I said psych meds! Nothing will derail a human being faster than meds that are just not working, or that made the condition worse. IMHO, looking at him from the beginning of the school year, to this photo, which had to be after July10th, his eyes showed how troubled he’d become.
I know, you are saying it now: what? His psych meds? What is wrong with you bitch, they’re to treat him! But, did you know that LSD, lysergic acid diethelamide was once a psych med? It fucked too many people up. It was taken off the market and now it’s a play drug. It’s my opinion that this generation of drugs will do the same. For every person that has a good effect with them, there are those who get no benefit and the few who react violently to them. And the medical community still lives in denial!
its interesting to note that he very easily could have been prescribed psych meds. That would have given him the knowledge that “they don’t work” as stated in his grad school app. He may have been on them and hated it. Once he moved away from his parents he could have stopped taking them and this is what led to his rapid decline.
IMHO, and as a former junkie (7 yrs clean, woo!), I think he looks totally gacked out in this photo, as well as the other 2 dating site profile pics. Perhaps he was taking different Rx’s recreationally, perhaps he was on psychotropes, perhaps he was just so lost in himself that some of his spirit slipped away. We will maybe never know.
The biggest tragedy is just how much destruction went on in this beautiful, intelligent mind. :-(
wow, i’m actually kinda happy to see other people think he was on prescription drugs tbh. i thought i was alone in thinking it :/
Usually in cases like these, the suspect’s prescriptions is like one of the first thing people want to see. But yeah, you’re not alone, dude.
I’ve just been really tired guys. I come home from work, work out and then I’ve been chilling on my main blog. I still need to mail your shit! I better hurry up with that.
This bed’s too comfortable to get up. =(
Yup. I know that feel.
HAHAHAH DONT LISTEN TO THE VIDEO IT GIVES CANCER
What did it say? Was it someone that changed their name and now we don’t know who they are?